my aunt recently got back home from staying at a mental institution for several weeks. she got sent there because she was having feeling like people were out to kill her. she thought members of her only family and co workers were trying to piosen her.
she was put on medication and when she left the institution, she was back to her normal self, but all she kept saying was how horrible it was there, and that she didnt belong there and never wanted to go back. but now, she has stopped taking her medicine, and all the symptoms are coming back.
she is accusing the people who love her the most of the most outragous things. she even contacted the FBI! the doctors say its skietzophrenia, but these symptoms are just showing up now, and she is almost 40. is that even possible?
i dont know what to do and she is hurting herself and everyone around her. please help?!
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?